Patient Comments: Creatinine Blood Test - Normal Levels

Were your creatinine blood test results higher than normal levels? If so, what was the diagnosis and what action was taken to lower the creatinine levels?

Comment from: Taylor, 55-64 Male (Patient) Published: February 03

I have had injections for pain in the legs initiating from damage to vertebrae, after some years. I now get severe pain in the left groin which is there all the time causing me disturbed sleep, numbness and tingling. I also have type 2 diabetes but this is under control, but I am worried that I have peripheral neuropathy.

Was this comment helpful?Yes
Comment from: MDH, 65-74 Male (Caregiver) Published: January 27

He has congestive heart failure and needs a diuretic. He had to change to a new diuretic as he was allergic to Lasix. His most recent blood test shows a creatinine level of 1.75 mg/dl. They took him down to diuretic 5 times a week instead of daily.

Was this comment helpful?Yes
Comment from: Brenda, 45-54 Male (Patient) Published: October 29

I was playing bush bocce and threw the ball overhand. I felt an immediate sharp pain in my right shoulder. I am right handed. I had dull pain on and off for several weeks. However after a month the pain became severe, 8 out of 10. I had trouble sleeping. The pain radiated from my shoulder down my arm into my biceps and at times in the shoulder wing area of my back. I've been to the chiropractor several times over the past 2 months with minimal short term relief. Today I went to my general physician and had x-rays. I will be starting physiotherapy this week.

Was this comment helpful?Yes
Comment from: No mo bloats!, 55-64 Female Published: October 15

I had chronic abdominal bloating and cramps, and tingling in fingers arms. Doctor arranged for me to have my potassium levels checked, and it showed that I was indeed low in potassium. For three weeks, I stopped taking a diuretic plus ate 2 bananas a day. I will have another check this week to ensure potassium level is back to normal.

Was this comment helpful?Yes
Comment from: shelrod49, 65-74 Female (Patient) Published: January 27

My creatinine level was elevated due to taking arthritis medication. My doctor discontinued the medication. I also cannot take Advil or Aleve. I had no symptoms of elevated creatinine. This was discovered during a routine yearly exam.

Was this comment helpful?Yes
Comment from: gmthelen, 75 or over Male (Patient) Published: October 27

I have a creatinine level of 123, but no action is taken yet.

Was this comment helpful?Yes
Comment from: Creatinine Blood Tes, 45-54 Male (Patient) Published: October 27

Since last three months my creatinine increased gradually. Now I have 1.6 ml. As per medical lab, maximum for normal is 1.5 ml.

Was this comment helpful?Yes
Comment from: dw, 55-64 Male (Patient) Published: January 06

I started taking a monohydrate creatine supplement to help my workout. I had a recent blood test and the doctor said to quit the supplement as levels were too high. I've since stopped as I certainly don't want to create a health problem. People say studies indicate no danger with supplement but I'm dubious.

Was this comment helpful?Yes
Comment from: Zumba, 13-18 Female (Caregiver) Published: November 30

My 17 year old son has CK (creatine phosphokinase) level that is between 350000 and 950000 6 days in a row, and he's been getting IV fluids and glucose just added in the fluid yesterday to help in healing the muscle. He was diagnosed with rhabdomyolysis, with coffee color urine when we got to the emergency room and red wine color urine after several bags of IV fluid.

Was this comment helpful?Yes

Patient Comments

Viewers share their comments

Creatinine Blood Test - Results Question: Why did your healthcare professional want to check your creatinine levels?
Creatinine Blood Level - Experience Question: Please describe your experience with high or low creatinine blood levels.
Creatinine Blood Test - Symptoms Question: What symptoms did you experience with elevated blood creatinine levels?

Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on MedicineNet. The opinions expressed in the comments section are of the author and the author alone. MedicineNet does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.